Toggle Main Menu Toggle Search

Open Access padlockePrints

Transitive and co-transitive caps

Lookup NU author(s): Dr Antonio Cossidente, Dr Oli King



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Belgian Mathematical Society, 2000.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): King OH; Cossidente A

Publication type: Article

Publication status: Published

Journal: Bulletin of the Belgian Mathematical Society - Simon Stevin

Year: 2000

Volume: 7

Issue: 3

Pages: 343-353

Date deposited: 13/07/2012

ISSN (print): 1370-1444

ISSN (electronic): 0037-5454

Publisher: Belgian Mathematical Society



Find at Newcastle University icon    Link to this publication